Dealing with pain through tramadol.

Posted at October 19, 2009

In my opinion, there is nothing better than rollerblading. It’s a sport that thrills and enchants at the same time, offering you an incredible liberty hard to be compared to anything else. It’s been seven years since I made a passion for this sport and I can honestly say that I will probably be addicted to it all my life. As for Tramadol, things are a little bit more complicated.

When I mentioned that I was into rollerblading, I forgot to say that my genuine passion is to try all sorts of schemes and adventurous jumps, being of course prone to various injuries. I’ve broken my legs, sprained my wrist a couple of times and even banged my head as I had forgotten the protective helmet at home. All these ‘accidents’ have made me incredible sensible to pain and I learned my lesson to wear the protective gear. Still, the pain is now a constant presence in my life and I had to do something to get rid of it. If Tramadol was the best solution, that is yet to be determined.

I am used to taking several pills of Tramadol every day, depending on how intense the pain really is and what activities I intend to perform. When I go to work and I need to concentrate real hard, I increase the dose a little bit and suffer the consequences at five when I get home. The truth is that my body feels whenever I take more Tramadol and I end up in an agitated state, feeling restless and unable to sleep or even rest. My head hurts and I tend to drink a lot of water since Tramadol makes my mouth real dry. When I try to get up from bed, I feel how my blood pressure comes down and an awful dizziness affects my ability to stand. Lucky for me, the side-effects disappear in an hour or two, allowing me to return to a normal state.

When I go out to skate I prefer to take a lower dose of Tramadol even if the pain is more powerful. I keep on thinking what if some of the side-effects appear when I’m rollerblading and something goes terribly wrong. Then I go home and not only is the pain intense but I have to suffer from some of the side-effects Tramadol causes. The medication has started to make me drowsy in the past few weeks but also nauseous and weak. I do not like the way Tramadol makes me feel right now but I keep on taking it on account of the pain.

Meanwhile I said to myself how about going to a doctor and let him perform a routine check-up. That being said, I found a reputed doctor with plenty of experience in the field and asked his opinion on the situation. He agreed to my taking Tramadol but not to the random schedule I had gotten accustomed to. Together, we decided that I reduce the daily intake to 4 pills a day, meaning a dosage of 100 mg. Then, the doctor performed several tests on me, including a CT and MRI scan. He recommended that I would allow to be consulted by a surgeon for medical interventions on my hand and legs to repair some of the damage that was done.

The surgeon agreed to the diagnosis that my doctor had put and he operated on me with complete success. I am glad to say that after the three operations I feel much better and it seems that the pain has decreased as well. I am still taking Tramadol but only 50 mg/day and I guess I keep on taking because of the psychological effect. I was lucky enough to seek medical assistance and fortunately, I got the best one possible. Tramadol has helped me in bad times and I am really grateful for that, despite the side-effects I had to suffer!

Pain Relief

If you enjoyed this post, please consider to leave a comment or subscribe to the feed and get future articles delivered to your feed reader.

Leave a Reply

Your email address will not be published. Required fields are marked *